# SDR 96ZZZM409

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 312
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE EXTERIOR EVIDENCE OF CORROSION AT AFT SIDE OF EXTERNAL DOUBLER AND TWO BLIND FASTENERS AT FS 312 APPROXIATELY BETWEEN STRINGER 26R AND STRINGER 27R.  REMOVED DOUBLER, CORROSION FOUND ON NOSE CHORD ANGLE.  REPLACED DOUBLER AS PER SRM 53-30-3 FIG 1.  MATERIAL .021 INCH SIZE 10 INCHES BY 24 INCHES 2024-T3.
